# SDR SWAA2022031507319

- Difficulty date: August 20, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FORWARD RETAINER STRIP ON DOOR FRAME IS CRACKED. / REMOVED AND REPLACED L1 DOOR LOWER FORWARD RETAINER STRIP ON DOOR FRAME IAW SRM 51-40-05-0G-0; BOEING DWG: 141A6240 REV:C
